MAUDE Adverse Event Report: STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR

STERIS CORPORATION - HOPKINS VERIFY STEAM INTEGRATING INDICATOR; CHEMICAL INDICATOR
Model Number PCC065
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The verify steam integrating indicators subject of the reported event were scrapped by the customer and not returned for evaluation.Without the return of the product, the root cause cannot be determined.The device review history (dhr) for the subject lot was reviewed, and no abnormalities were noted.The verify steam integrating indicator is used to verify that sterilization conditions were met during a cycle.The operator removes the indicator and confirms that the chemical has traveled into the acceptance window which indicates a passing result.Steris will continue to monitor for similar events to ensure the product continues to perform as expected.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their verify steam integrating indicators had leaked inside two instrument containers after processing.The leak was identified when the containers were opened in the or and the containers were sent for reprocessing resulting in a procedure delay.No report of injury.

Brand Name
VERIFY STEAM INTEGRATING INDICATOR
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key19669167
Report Number3000251274-2024-00004
Device Sequence Number6836292
Product Code JOJ
UDI-Device Identifier10724995002104
UDI-Public10724995002104
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCC065
Device Lot Number1223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown